MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 32X52-55MM 10 DEG INS DURAT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 32X52-55MM 10 DEG INS DURAT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6299-7-525
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 05/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: 25mm mod rev hip body/bolt stdcomponent level 9006-1-025; cat# 6276-1-025; lot# 44696902; delta v-40 ceramic head 32/0; cat# 6570-0-132; lot# 60098701; 17mm x 217mm bowed plasma stemrestoration modular hip system; cat# 6276-5-417; lot# 44225201; md vit slv and 2.0mm homog cbl; cat# 6704-0-510; lot# 62586320; md vit slv and 2.0mm homog cbl; cat# 6704-0-510; lot# 63041205; md vit slv and 2.0mm homog cbl; cat# 6704-0-510; lot# 63014803; md vit slv and 2.0mm homog cbl; cat# 6704-0-510; lot# 63014803; 17mm x 267mm bowed plasma stemrestoration modular hip system; cat# 6276-5-517; lot# 51757401.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.There have been no other events for the sterile lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that patient's right hip was revised.As reported by rep: "patient had an infection and had some components exchanged during the i and d".

Brand Name
32X52-55MM 10 DEG INS DURAT
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7637843
Report Number0002249697-2018-01964
Device Sequence Number1432996
Product Code LPH
UDI-Device Identifier04546540268303
UDI-Public04546540268303
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue Number6299-7-525
Device Lot Number54367301
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2018
Initial Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR